Alert archive / Missouri / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 109, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Jun 15, 2013, 8:18 PM CDT for Saint Charles County, Saint Louis County, Missouri; Madison County, Illinois. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 15, 2013, 8:18 PM CDT (01:18 UTC)
- Expired
- Jun 15, 2013, 9:00 PM CDT
- In force
- 42 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Madison County, IL, Saint Charles County, MO, Saint Louis County, MO
The radar
The St Louis radar (KLSX), 37 km from the middle of the area, began a volume at 01:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 1.3 hours before the alert went out and 209 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 371 J/kg
- Mixed-layer CIN
- -169 J/kg
- Mixed-layer LCL
- 1427 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 90 m²/s²
- 0-3 km storm-relative helicity
- 121 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
357
WUUS53 KLSX 160118
SVRLSX
ILC119-MOC183-189-160200-
/O.NEW.KLSX.SV.W.0109.130616T0118Z-130616T0200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
818 PM CDT SAT JUN 15 2013
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN MADISON COUNTY IN SOUTHWEST ILLINOIS...
EASTERN ST. CHARLES COUNTY IN EAST CENTRAL MISSOURI...
NORTHERN ST. LOUIS COUNTY IN EAST CENTRAL MISSOURI...
* UNTIL 900 PM CDT
* AT 814 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR HARVESTER...
AND MOVING NORTHEAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
MARYLAND HEIGHTS...ST. CHARLES...CREVE COEUR...OLIVETTE...
BRIDGETON...ST. ANN...OVERLAND...UNIVERSITY CITY...WOODSON
TERRACE...LAMBERT FIELD...ST. JOHN...BEL-RIDGE...HAZELWOOD...
BERKELEY...KINLOCH...HILLSDALE...NORMANDY...COOL VALLEY...
NORTHWOODS AND FERGUSON.
THIS WARNING INCLUDES CONFLUENCE STATE PARK AND FIRST MISSOURI STATE
CAPITOL HISTORIC SITE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 3869 9020 3870 9021 3873 9021 3875 9018
3878 9018 3867 9030 3859 9059 3875 9068
3893 9033 3892 9028 3896 9027 3900 9020
3875 9000
TIME...MOT...LOC 0118Z 244DEG 29KT 3872 9054
HAIL...0.75IN
WIND...60MPH
$$
BYRD2 follow-up statements
149
WWUS53 KLSX 160138
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
838 PM CDT SAT JUN 15 2013
ILC119-MOC183-189-160200-
/O.CON.KLSX.SV.W.0109.000000T0000Z-130616T0200Z/
MADISON IL-ST. CHARLES MO-ST. LOUIS MO-
838 PM CDT SAT JUN 15 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
ST. LOUIS...NORTHEASTERN ST. CHARLES AND WESTERN MADISON COUNTIES
UNTIL 900 PM CDT...
AT 836 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR HAZELWOOD...
AND MOVING NORTHEAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
NORTHWOODS...FERGUSON...FLORISSANT...JENNINGS...DELLWOOD...BLACK
JACK...BELLEFONTAINE NEIGHBORS...SPANISH LAKE...GRANITE CITY...
ALTON...GODFREY...WEST ALTON...HARTFORD...MITCHELL AND POAG.
THIS WARNING INCLUDES CONFLUENCE STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 3869 9020 3870 9021 3873 9021 3875 9018
3877 9017 3878 9018 3867 9030 3865 9036
3885 9048 3893 9033 3892 9028 3896 9027
3900 9020 3875 9000
TIME...MOT...LOC 0138Z 244DEG 29KT 3879 9035
HAIL...0.75IN
WIND...60MPH
$$
BYRD348
WWUS53 KLSX 160156
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
856 PM CDT SAT JUN 15 2013
ILC119-MOC183-189-160206-
/O.EXP.KLSX.SV.W.0109.000000T0000Z-130616T0200Z/
MADISON IL-ST. CHARLES MO-ST. LOUIS MO-
856 PM CDT SAT JUN 15 2013
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN ST. LOUIS...
NORTHEASTERN ST. CHARLES AND WESTERN MADISON COUNTIES WILL EXPIRE AT
900 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA. HOWEVER...HEAVY RAIN IS STILL POSSIBLE WITH SHOWERS AND
THUNDERSTORMS THROUGH EARLY SUNDAY MORNING.
LAT...LON 3869 9020 3870 9021 3873 9021 3875 9018
3877 9017 3878 9018 3867 9030 3865 9036
3885 9048 3893 9033 3892 9028 3896 9027
3900 9020 3875 9000
TIME...MOT...LOC 0156Z 244DEG 29KT 3885 9018
$$
BYRDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 6:19 PM CDT, 1 hour 59 minutes earlier.
Area forecast discussion, Jun 15, 6:19 PM CDT, 1 hour 59 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION NATIONAL WEATHER SERVICE ST LOUIS MO 619 PM CDT SAT JUN 15 2013 .SHORT TERM...(THROUGH TONIGHT) ISSUED AT 150 PM CDT SAT JUN 15 2013 FOCUS TONIGHT WILL ONCE AGAIN BE POPS. A LOT OF UNCERTAINTY REMAINS WITH HOW TSRA WILL EVOLVE THIS AFTERNOON AND INTO TONIGHT. MUCH OF THE PLAINS REGION AND MIDWEST ARE SCATTERED WITH NUMEROUS SFC BOUNDARIES...S/W...MCV/S OR UPPER LOW CENTERS...NOT TO MENTION THE ONGOING CONVECTION. THE LATEST MDL GUIDANCE ONLY SEEMS TO COMPLICATE THE ISSUE WITH A VARIETY OF SOLNS AND NONE SEEM TO HANDLE THE CURRENT CONDITIONS VERY WELL. THAT SAID...BELIEVE TSRA WILL CONTINUE TO DEVELOP SOMEWHERE IN THE WRN MO/ERN KS VCTY AND MOVE NEWD LATE THIS AFTERNOON AND INTO THE EVENING. BELIEVE MAIN FOCUS FOR TSRA WILL BE LATE THIS EVENING AND OVERNIGHT AS THE CDFNT PUSHES EWD INTO THE REGION...SUPPORTED BY ONE S/W OVER ERN NEB AND ANOTHER CURRENTLY OVER OK THAT FINALLY BREAKS DOWN THE UPPER RIDGE. MDLS PROG K INDEX VALUES OF 40C OR HIGHER OVERNIGHT ACROSS MUCH OF THE AREA. WITH A E-W ORIENTED SFC BOUNDARY AND A SWLY TO WLY LLJ...TRAINING CELLS CAPABLE OF PRODUCING VERY HEAVY PRECIP MAY BE POSSIBLE. GIVEN UNCERTAINTY IN STORM EVOLUTION THIS AFTERNOON AND EVENING...DO NOT PLAN TO ISSUE A FLASH FLOOD WATCH ATTM...BUT ONE MAY BE NEEDED IF THE ABOVE SOLN MATERIALIZES. REGARDING SVR THREAT WITH THESE TSRA...GIVEN THE LARGE CAPE PROGD BY MDLS AND DEEP SHEAR...ANY TSRA THAT DEVELOPS ACROSS THE AREA HAS THE POTENTIAL OF BECOMING SVR. BELIEVE MAIN THREAT WILL BE DAMAGING WINDS BASED ON PROGD LINEAR HODOGRAPHS. HOWEVER...ANY CELLS THAT CAN REMAIN DISCRETE AND FORM ON/NEAR A SFC BOUNDARY...SHEAR PROFILE MAY BE AUGMENTED ENUF TO SUPPORT SUPERCELL STRUCTURES. AS FOR TEMPS...USED A BLEND OF MOS GUIDANCE WITH SOLNS IN CLOSE AGREEMENT. TILLY .LONG TERM...(SUNDAY THROUGH NEXT SATURDAY) ISSUED AT 256 PM CDT SAT JUN 15 2013 (SUNDAY THROUGH TUESDAY) FOCUS ON POPS CONTINUES WITH PRECIP CHANCES FOR MUCH OF THE CWA THRU MON. UNFORTUNATELY...POP FORECAST FOR SUN INTO MON IS VERY CONDITIONAL ON HOW TSRA EVOLVE OVERNIGHT TONIGHT. BELIEVE THE CDFNT WILL BE ACROSS THE MIDDLE OF THE CWA AROUND 12Z SUN WITH ONGOING TSRA ALONG AND ON EITHER SIDE OF THE FNT. THIS FNT SHUD CONTINUE TO SINK SWD WITH TSRA DISSIPATING DURING THE MORNING. HAVE KEPT FAIRLY HIGH POPS ACROSS THE SRN THIRD OF THE CWA AS THE FNT SHUD SLOW AND/OR BECOME STATIONARY ALLOWING FOR REDEVELOPMENT DURING THE AFTERNOON. ONE QUESTION IN THIS SOLN IS THE AREA WILL BE IN THE WAKE OF THE UPPER LEVEL S/W AS IT MOVES EWD INTO THE OHIO VALLEY. MDLS SUGGEST A YOUNG MCV DEVELOPING ACROSS THE PLAINS SUN...WITH IT FOLLOWING THE FNT SEWD REACHING THE CWA LATE SUN NIGHT INTO MON MORNING. THIS MCV SHUD HELP SPAWN TSRA ON MON AND BE E OF THE AREA BY MON NIGHT WITH A FAIRLY STRONG SFC RIDGE BUILDING INTO THE AREA. WITH NW FLOW ALOFT AND A SFC RIDGE SETTLING INTO THE REGION ON MON NIGHT...HAVE IN GENERAL TRENDED TWD THE COOLER GUIDANCE. (WEDNESDAY THROUGH SATURDAY) MDLS ARE IN GENERALLY GOOD AGREEMENT THRU THE EXTD WITH AN UPPER RIDGE GRADUALLY BUILDING INTO THE REGION BY FRI. CAN NOT RULE OUT CHANCE OF TSRA LATE THURS AND THURS NIGHT AS THE WRMFNT LIFTS NWD THRU THE REGION. OTHERWISE...EXPECT DRY CONDITIONS. HAVE CONTINUED COOL TREND UNTIL FRI AS RIDGE BUILDS INTO THE AREA. LATEST MDLS ARE A LITTLE FASTER WITH THIS THAN YESTERDAY. IF THIS TREND CONTINUES...TEMPS FOR THURS WILL NEED TO BE RAISED. TILLY && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SUNDAY EVENING) ISSUED AT 615 PM CDT SAT JUN 15 2013 LARGE AREA OF RAIN WITH EMBEDDED THUNDER WILL AFFECT ALL TAF SITES THIS EVENING. MVFR AND POSSIBLE SOME IFR CONDITIONS ARE EXPECTED IN HEAVIER DOWNPOURS. MODELS SLOWLY SINK THE FRONT SOUTHWARD TONIGHT...WHICH COULD KEEP SHOWERS AND STORMS AROUND ALL NIGHT...ESPECIALLY ALONG THE I-70 CORRIDOR. SPECIFICS FOR KSTL... RAIN AND AT LEAST VCTS WILL AFFECT THE TERMINAL THIS EVENING...AND PROBABLY ALL NIGHT AS A COLD FRONT SLOWLY SINKS SOUTH AND THE LOW LEVEL JET INCREASES. MVFR CONDITIONS MAY BECOME PREDOMINANT IF STEADY RAIN MOVES OVERHEAD. CVKING && .LSX WATCHES/WARNINGS/ADVISORIES... MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, Jun 15, 4:16 PM CDT, 4 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 416 PM CDT SAT JUN 15 2013 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-161145- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 416 PM CDT SAT JUN 15 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT THUNDERSTORMS ARE EXPECTED TO REDEVELOP AND CONTINUE THROUGH TONIGHT ACROSS MUCH OF THE AREA. SOME OF THE THUNDERSTORMS THIS EVENING MAY BECOME SEVERE AND BE CAPABLE OF PRODUCING LARGE HAIL...DAMAGING WINDS...AND TORNADOES ACROSS PORTIONS OF CENTRAL AND NORTHEAST MISSOURI...AS WELL AS WEST CENTRAL ILLINOIS. LOCALLY HEAVY RAINFALL IS LIKELY WITH ANY THUNDERSTORM. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE CHANCE FOR THUNDERSTORMS WILL CONTINUE THROUGH MONDAY. STRONG STORMS ARE POSSIBLE ON SUNDAY AND MONDAY. THUNDERSTORMS ARE ALSO POSSIBLE ON THURSDAY AND THURSDAY NIGHT... MAINLY NORTH AND WEST OF SAINT LOUIS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ANY SEVERE WEATHER...HEAVY RAINFALL OR FLOODING TO THE NATIONAL WEATHER SERVICE.. TILLY
In the hours before
Local storm report, Jun 15, 7:23 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
723 PM CDT SAT JUN 15 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM TSTM WND GST 4 W PHILADELPHIA 39.84N 91.81W
06/15/2013 E50 MPH MARION MO TRAINED SPOTTER
SMALL BRANCHES DOWN
&&
MILLERSpecial weather statement, Jun 15, 7:24 PM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 724 PM CDT SAT JUN 15 2013 MOZ062-160115- FRANKLIN MO- 724 PM CDT SAT JUN 15 2013 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL FRANKLIN COUNTY UNTIL 815 PM CDT... AT 723 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR BEAUFORT...OR 6 MILES WEST OF UNION...MOVING NORTHEAST AT 20 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... ST. CLAIR... UNION... WASHINGTON... VILLA RIDGE... GRAY SUMMIT... PARKWAY... TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. BYRD
Local storm report, Jun 15, 7:51 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
751 PM CDT SAT JUN 15 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0733 PM FLASH FLOOD MOUNT STERLING 39.98N 90.76W
06/15/2013 BROWN IL EMERGENCY MNGR
BROWN COUNTY EMA REPORTS WATER OVER HIGHWAY 24 WEST OF
MOUNT STERLING AND ON IL 99 SOUTH OF MOUNT STERLING. ALL
ROADS STILL PASSABLE.
&&
JPKSpecial weather statement, Jun 15, 7:53 PM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 753 PM CDT SAT JUN 15 2013 MOZ061>063-160145- FRANKLIN MO-ST. CHARLES MO-ST. LOUIS MO- 753 PM CDT SAT JUN 15 2013 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN ST. LOUIS...ST. CHARLES AND NORTHEASTERN FRANKLIN COUNTIES UNTIL 845 PM CDT... AT 750 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR AUGUSTA...OR 6 MILES NORTH OF GRAY SUMMIT... MOVING NORTHEAST AT 35 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... WILDWOOD... DARDENNE PRAIRIE... ELLISVILLE... CLARKSON VALLEY... WELDON SPRING... COTTLEVILLE... CHESTERFIELD... ST. PETERS... CREVE COEUR... MARYLAND HEIGHTS... TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. BYRD
Local storm report, Jun 15, 7:54 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
754 PM CDT SAT JUN 15 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0748 PM FLASH FLOOD 2 S MOUNT STERLING 39.96N 90.76W
06/15/2013 BROWN IL TRAINED SPOTTER
4.2 INCHES OF RAIN SINCE 6...15 PM CDT.
&&
JPKLocal storm report, Jun 15, 8:09 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
809 PM CDT SAT JUN 15 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0806 PM HEAVY RAIN CAMP POINT 40.04N 91.07W
06/15/2013 M1.30 INCH ADAMS IL TRAINED SPOTTER
1.3 INCHES PAST HOUR
&&
JPKThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 7:27 PM CDT | Flash Flood Watch | LSX | Audrain, Boone, Callaway, Cole, Franklin, Gasconade and 15 more | 9 hr |
| Jun 15, 7:29 PM CDT | Flash Flood Warning | LSX | Brown | 6 hr |
| Jun 15, 7:42 PM CDT | Severe Thunderstorm Warning | LSX | Pike | 48 min |
| Jun 15, 8:47 PM CDT | Severe Thunderstorm Warning | LSX | Macoupin, Madison | 43 min |
| Jun 16, 1:35 AM CDT | Areal Flood Warning | LSX | Brown | 12 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2013Severe Thunderstorm Warnings in Illinois, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.